# SDR AALA20110722LGA03

- Difficulty date: July 21, 2011
- Submitted: July 25, 2011
- Operation: Air carrier
- Aircraft: N482AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49675
- Aircraft time: 65,712 hours, 34,418 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND CEILING EMERGENCY LIGHT AT ROW 21 INOPERATIVE.  REPLACED LAMP FOR CEILING EMERGENCY LIGHT AT ROW 21.  OPS CHECK NORMAL.
